# SDR REXA2021101400872

- Difficulty date: September 23, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 42,021 hours, 32,138 cycles
- System (JASC): 5240 · Service Doors
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P/N: SH670-32075-4/SH670-32075-3. AVIONICS BAY DOOR SURROUND STRUCTURE, 2 EACH INTERCOSTALS LBL2 & RBL2 FORWARD OF DOOR STRUCTURE, CORRODED, FS349.00-FS364.00. - R/R UNSERVICEABLE L/H & R/H STRINGER 27 INTERCOSTALS WITH SERVICEABLE INTERCOSTALS IAW CRJ 700 SRM 51-42-06-001-001(A01) 51-40-11-001-001-(A01) AND 51-42-21-001-001(A01).  WVAC EMP STAMP #722 MTC
